Asymptotic solutions for linear dynamic models of economic systems with time
Doklady Akademii Nauk, Tome 165 (1965) no. 4, pp. 767-769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_4_a9,
author = {V. L. Makarov},
title = {Asymptotic solutions for linear dynamic models of economic systems with time},
journal = {Doklady Akademii Nauk},
pages = {767--769},
year = {1965},
volume = {165},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_4_a9/}
}
V. L. Makarov. Asymptotic solutions for linear dynamic models of economic systems with time. Doklady Akademii Nauk, Tome 165 (1965) no. 4, pp. 767-769. http://geodesic.mathdoc.fr/item/DAN_1965_165_4_a9/